0
RESEARCH PAPERS

Theory for Moderately Large Deflections of Thin Sandwich Shells

[+] Author and Article Information
G. A. Wempner

Department of Engineering Mechanics, Stanford University, Stanford, Calif.

J. Appl. Mech 32(1), 76-80 (Mar 01, 1965) (5 pages) doi:10.1115/1.3625787 History: Received December 23, 1963; Online September 15, 2011

Abstract

This paper presents equations which govern moderately large deflections of thin sandwich shells. These equations account for the bending resistance of the facings and orthotropy; they are compared with previous formulations.

Copyright © 1965 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In